# SDR 2006FA0000852

- Difficulty date: July 12, 2006
- Submitted: August 24, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 5280 · Landing Gear Doors
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nose Gear Doors
- Part time: 3,016 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DOOR TORQUE TUBE IS CRACKED AT THE WELD THAT ATTACHES THE MOUNTING BRACKET.  (K)
